|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
Is a very good nutritionist advising on supplements?
Is he being treated for gastroparesis (slow stomach emptying), which is
common after whipple? Reglan or the sister medicine domperidone (sister
medicine that has the lowest risk for side effects if you take it long term)
can be helpful. Make sure you are getting the correct dose (at least 10mg)
at the right time (15-30 minutes before meals and before bed). Sometimes a
PPI is helpful too. Gastroparesis can cause nausea, decreased appetite,
feeling of fullness after only eating a small amount, bloating, sometimes
pain/discomfort, regulus and more. It varies. Smaller meals spread out
during the day, and avoiding some food triggers can help. Some people have
trouble with high fiber, high fat, tomatoes etc...
Reply to this message | Return to Main Message List